EconPapers    
Economics at your fingertips  
 

Details about Kali P. Rath

Workplace:Department of Economics, University of Notre Dame, (more information at EDIRC)

Access statistics for papers by Kali P. Rath.

Last updated 2012-06-13. Update your information in the RePEc Author Service.

Short-id: pra509


Jump to Journal Articles

Working Papers

2011

  1. On Large Games with a Bio-Social Typology
    Economics Working Paper Archive, The Johns Hopkins University,Department of Economics Downloads View citations (10)
  2. The Shapley-Folkman Theorem and the Range of a Bounded Measure: An Elementary and Unified Treatment
    Economics Working Paper Archive, The Johns Hopkins University,Department of Economics Downloads

2004

  1. The Nature of Equilibria under Noncollusive Product Design and Collusive Pricing
    Econometric Society 2004 Australasian Meetings, Econometric Society

1998

  1. Pure-Strategy Nash Equilibrium Points in Large Non-Anonymous Games
    Economics Working Paper Archive, The Johns Hopkins University,Department of Economics View citations (2)

1997

  1. On the Existence of Pure Strategy Equilibria in Games with a Continuum of Players
    Economics Working Paper Archive, The Johns Hopkins University,Department of Economics View citations (63)
    See also Journal Article in Journal of Economic Theory (1997)

Journal Articles

2009

  1. On games with incomplete information and the Dvoretsky-Wald-Wolfowitz theorem with countable partitions
    Journal of Mathematical Economics, 2009, 45, (12), 830-837 Downloads View citations (10)

2006

  1. The Dvoretzky-Wald-Wolfowitz theorem and purification in atomless finite-action games
    International Journal of Game Theory, 2006, 34, (1), 91-104 Downloads View citations (30)

2003

  1. Nonminimal product differentiation as a bargaining outcome
    Games and Economic Behavior, 2003, 42, (2), 267-280 Downloads View citations (2)

2001

  1. Two stage equilibrium and product choice with elastic demand
    International Journal of Industrial Organization, 2001, 19, (9), 1441-1455 Downloads View citations (31)

1999

  1. On a private information game without pure strategy equilibria1
    Journal of Mathematical Economics, 1999, 31, (3), 341-359 Downloads View citations (9)

1998

  1. Perfect and Proper Equilibria of Large Games
    Games and Economic Behavior, 1998, 22, (2), 331-342 Downloads View citations (6)
  2. Stationary and nonstationary strategies in Hotelling's model of spatial competition with repeated pricing decisions
    International Journal of Game Theory, 1998, 27, (4), 525-537 Downloads View citations (3)

1997

  1. On the Existence of Pure Strategy Equilibria in Games with a Continuum of Players
    Journal of Economic Theory, 1997, 76, (1), 13-46 Downloads View citations (54)
    See also Working Paper (1997)

1996

  1. Existence and upper hemicontinuity of equilibrium distributions of anonymous games with discontinuous payoffs
    Journal of Mathematical Economics, 1996, 26, (3), 305-324 Downloads View citations (10)

1995

  1. Representation of Finite Action Large Games
    International Journal of Game Theory, 1995, 24, (1), 23-35 View citations (8)
  2. The nonexistence of symmetric equilibria in anonymous games with compact action spaces
    Journal of Mathematical Economics, 1995, 24, (4), 331-346 Downloads View citations (21)

1994

  1. Some Refinements of Nash Equilibria of Large Games
    Games and Economic Behavior, 1994, 7, (1), 92-103 Downloads View citations (7)

1992

  1. A Direct Proof of the Existence of Pure Strategy Equilibria in Games with a Continuum of Players
    Economic Theory, 1992, 2, (3), 427-33 View citations (67)

1986

  1. On non-linear extensions of the Perron-Frobenius theorem
    Journal of Mathematical Economics, 1986, 15, (1), 59-62 Downloads
 
Page updated 2021-02-21